advertisement
Question
Posted by: Claudette Keal | 2012/03/05

Warfarin and Menstrual Cycle

Hi

I had a dvt on the 31st of January 2012. I had surgery for it the same day and have been on warfarin and claxane. I am not on claxane anymore just warfarin.

Can the warfarin effect my menstrual cycle? As I am due now and I am not getting my menstration.

I have not had any intercourse so there is no chance of pregnancy. Please help I am getting worried.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Claudette

Warfarin and Claxane can cause severe menstrual bleeding. I am uncertain about the reason for you not getting your period. It is possible that it is due to the DVT and the operation. Inform your doctor about this.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement